MAUDE Adverse Event Report: ST PAUL DELTEC; PORT

ST PAUL DELTEC; PORT
Model Number 21-4475-24
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the guidewire was frayed and broke during an attempted port placement at the subclavian vein port, leaving a piece of the broken wire in the patient, causing surgeon's concern regarding removal of the guidewire and the patient's safety.A decision was made to transfer the patient to the main hospital (ems) where diagnostic imaging was available (ct) and the wire was safely removed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Summary of investigation: actual device was available for investigation.The sample was visually inspected at a distance of 12" to 24" under normal conditions of illumination.The sample was received with the outer coil wire frayed and the fixed core wire end it is exposed.The most probable root cause is that the guidewire was received damaged from the supplier.A dhr was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
DELTEC
Common Device Name
PORT
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13115025
Report Number3012307300-2021-13491
Device Sequence Number4653810
Product Code LJT
UDI-Device Identifier10610586039973
UDI-Public10610586039973
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model Number21-4475-24
Device Lot Number3776603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown